About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 642535, 5 pages
http://dx.doi.org/10.1155/2013/642535
Research Article

Strongly Almost Lacunary -Convergent Sequences

1Department of Mathematics and Institute for Mathematical Research, Faculty of Science, Universiti Putra Malaysia, 43400 Serdang, Selangor, Malaysia
2Department of Mathematics, Indian Institute of Technology, Bombay, Powai, Mumbai, Maharashtra 400076, India

Received 16 July 2013; Revised 12 September 2013; Accepted 2 October 2013

Academic Editor: S. A. Mohiuddine

Copyright © 2013 Adem Kılıçman and Stuti Borgohain. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study some new strongly almost lacunary -convergent generalized difference sequence spaces defined by an Orlicz function. We give also some inclusion relations related to these sequence spaces.